Logo BSU

Please use this identifier to cite or link to this item: https://elib.bsu.by/handle/123456789/226335
Title: Критерий оптимальности для одной двойственной линейной экстремальной задачи
Authors: Пилипчук, Л. А.
Пилипчук, А. С.
Keywords: ЭБ БГУ::ЕСТЕСТВЕННЫЕ И ТОЧНЫЕ НАУКИ::Математика
Issue Date: 1998
Publisher: Минск : Універсітэцкае
Citation: Вестник Белорусского государственного университета. Сер. 1, Физика. Математика. Информатика. – 1998. – № 2. – С. 46-49.
Abstract: Linear extremal dual problem of special structures is considered. An optimality criterion is formulated and proved.
URI: http://elib.bsu.by/handle/123456789/226335
ISSN: 0321-0367
Licence: info:eu-repo/semantics/openAccess
Appears in Collections:1998, №2 (май)

Files in This Item:
File Description SizeFormat 
46-49.pdf669,84 kBAdobe PDFView/Open
Show full item record Google Scholar



PlumX

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.